The
realization of the continuity principle in the relativistic pencils of
circles and spheres
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_3a_9,
author = {L.
Dovnikovi\'c},
title = {The
realization of the continuity principle in the relativistic pencils of
circles and spheres},
journal = {Novi Sad Journal of Mathematics},
pages = {97-107},
year = {1999},
volume = {29},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_9/}
}
L. Dovniković. The realization of the continuity principle in the relativistic pencils of circles and spheres. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_9/